MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

BARD PERIPHERAL VASCULAR, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number FX-001CE
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Fistula (1862)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the arteriovenous fistula (avf) allegedly failed to create in the right arm, therefore, a surgical fistula was required to complete the procedure.The patient was stable at the conclusion of the procedure.
 
Additional Manufacturer Narrative
After further review of the details provided by the complainant, it was identified that the fda rn number and manufacturer (manufacturer name, city and state) was incorrect; the correct fda rn number is 3011392541 and the correct manufacturer (manufacturer name, city and state) is tva medical, inc.This number will not be changed on the emdr so that this report will remain connected and identify that the event was reported to the fda in a timely manner.As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description

Brand Name
WAVELINQ ENDOAVF SYSTEM
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8876619
Report Number2020394-2019-02399
Device Sequence Number16791026
Product Code PQK
UDI-Device Identifier00868260000211
UDI-Public(01)00868260000211
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
DEN160006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX-001CE
Device Catalogue NumberFX-001CE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1